MAUDE Adverse Event Report: SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC SPLIT-SEPTUM Y-SITE GRIPPER PLUS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V. DELTEC SPLIT-SEPTUM Y-SITE GRIPPER PLUS NEEDLE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-2864-24
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: month and year of event have been provided, but day is unknown.D4.Primary udi number: the primary di# has been used as the lot/serial information is unknown.Investigation summary: no product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed.If the product is returned, the manufacturer will reopen this complaint for further investigation.A device history record could not be completed as no lot number was received.
 
Event or Problem Description
It was reported that there was spraying and leaking from the nexus tko and onelink needleless connectors when placed at the non-affixed, non-power y-site gripper plus port needle.The leaking/spraying occurred from the septum of the nexus tko, and the onelink leaked from the threaded connection point.The event occurred during infusion while the nurse was flushing from the lower portion of the port needle extension, and saline splashed onto the nurse.There was patient involvement, and no patient harm/adverse event reported.

Brand Name
DELTEC SPLIT-SEPTUM Y-SITE GRIPPER PLUS NEEDLE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20610047
Report Number9617604-2024-00849
Device Sequence Number17990223
Product Code FPA
UDI-Device Identifier10610586025686
UDI-Public(01)10610586025686
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K021999
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-2864-24
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Initial Report FDA Received Date11/05/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown